# SDR 9503569990

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Fitting
- Condition: Corroded
- Location: Fs 851-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE LONGERON 22L SPLICE FITTING AT FS 851 - 870.  REPLACED FITTING PER SRM 51-30-5.
